MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-SPR-B0, FR8A-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported two shocking sensations during an mri of their lumbar spine.After the first shocking sensation at the beginning of the procedure, the mri technician paused the procedure for about 15 minutes and continued the mri.After continuing with the mri, the patient received a second shock and the procedure was aborted.As of (b)(6) 2026, the patient has not felt any other sensations from the device.The patient is currently not wearing the device and wants the device explanted.No further information is available at this time.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.The transmitter assembly being in use during the mri, the patient having contraindicating conditions, the patient having a non-curonix device implanted, the patient experiencing a bad fall or being injured in strenuous activities since the implant date and implanting the device off-label have been ruled out.The stimulator is used to treat pain.The cause of the shocking sensations during an mri is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key24025469
Report Number3010676138-2026-00005
Device Sequence Number21480485
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public(01)00818225020648(17)221201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2022
Device Model NumberFR8A-SPR-B0, FR8A-RCV-A0
Device Lot NumberSWO201216, SWO210314
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale